MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886440123
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to a procedure, the thread of the device dislodged from the needle connection.Surgeon used another suture device to resolve the issue.No patient injury.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
MDR Report Key11167030
Report Number9612501-2021-00064
Device Sequence Number19730038
Product Code GAT
UDI-Device Identifier10884521118348
UDI-Public10884521118348
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number8886440123
Device Catalogue Number8886440123
Device Lot NumberD9L2912Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1